# SDR ASAA2020012982004

- Difficulty date: January 28, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 18,715 hours, 5,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED IN CRUISE FLT AT FL380. GROUNDED - YES. VERIFIED LH FMC FAILED. ACCOMPLISHED B737-900 FIM 34-61 TASK 807 TEST OF FMC, OKAY. FMC PROMPT IS NOW SHOWN ON MCDU PAGE. NO LH FMC FAILURE MESSAGE NOTED ON BITE TEST.
